MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA SHOULDER INSTRUMENTS; K-WIRE Ø2.5 X 200MM - SF

MEDACTA INTERNATIONAL SA SHOULDER INSTRUMENTS; K-WIRE Ø2.5 X 200MM - SF
Model Number 14,00002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Batch review performed on 29 may 2026 lot 2531150: (b)(4) items manufactured and released on 12-dec-2025.Expiration date: 2030-nov-26.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with one similar reported event during the period of review.Considering the semifinished lot (mat82418) of the device involved in this complaint, (b)(4) items were manufactured and released 23-july-2025.To date, four similar events have been reported on the same semifinished lot during the period of review.Root cause: based on the information available, no definitive root cause can be established, while the device history record review does not indicate any potential manufacturing-related issue.Although it cannot be confirmed, the conditions of surgical variation and intraoperative factors (e.G., bone quality, drilling angle, bending/redirection, axial or torsional forces, surgical handling) likely resulted in the applied forces exceeding the inherent limitations of the device resistance as constrained by the collective design inputs.
 
Event or Problem Description
The k-wire d 2.5 x 200mm broke and was left inside the patient.Patient`s bone quality reported to be normal.

Brand Name
SHOULDER INSTRUMENTS
Common Device Name
K-WIRE Ø2.5 X 200MM - SF
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key25528753
Report Number3005180920-2026-00564
Device Sequence Number9744145
Product Code LXH
UDI-Device Identifier07630971259171
UDI-Public07630971259171
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number14,00002
Device Lot Number2531150
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/27/2026
Initial Report FDA Received Date06/17/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured12/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown